Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Toeplitz algebras
on discrete abelian quasily ordered groups

Author: Xu Qingxiang
Journal: Proc. Amer. Math. Soc. 128 (2000), 1405-1408
MSC (1991): Primary 47B35
Published electronically: August 5, 1999
MathSciNet review: 1654060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, Toeplitz operators on discrete abelian quasily ordered groups are studied, and a theorem of R. Douglas is generalized.

References [Enhancements On Off] (What's this?)

  • 1. Efton Park, Index theory and Toeplitz algebras on certain cones in 𝑍², J. Operator Theory 23 (1990), no. 1, 125–146. MR 1054820 (91i:47039)
  • 2. R. Douglas, Another look at real-valued index theory, Proceedings of Special Year on Operator Theory, Bloomington (1985-86).
  • 3. G. J. Murphy, Ordered groups and Toeplitz algebras, J. Operator Theory 18 (1987), no. 2, 303–326. MR 915512 (89f:46132)
  • 4. G. J. Murphy, Spectral and index theory for Toeplitz operators, Proc. Roy. Irish Acad. Sect. A 91 (1991), no. 1, 1–6. MR 1173153 (93k:47039)
  • 5. N. E. Wegge-Olsen, 𝐾-theory and 𝐶*-algebras, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1993. A friendly approach. MR 1222415 (95c:46116)
  • 6. G. Pedersen, $C^{*}$-algebras and their automorphism groups, Academic Press, London, 1979.
  • 7. E. Van Kampen, On almost periodic function of constant absolute value, J. London Math. Soc. 12 (1937), 3-6.
  • 8. Q. Xu and X. Chen, A note on Toeplitz operators on discrete groups, Proc. Amer. Math. Soc. 126 (1998), no. 12, 3625-3631. CMP 98:17
  • 9. -, Toeplitz $C^{*}$-algebras on ordered groups and their ideals of finite elements, Proc. Amer. Math. Soc. 127 (1999), no. 2, 553-561. CMP 98:05
  • 10. X. Chen and Q. Xu, Toeplitz operators on discrete abelian groups, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35

Additional Information

Xu Qingxiang
Affiliation: Department of Mathematics, Shanghai Normal University, Shanghai 200234, People’s Republic of China

PII: S 0002-9939(99)05268-5
Keywords: Discrete abelian group, quasily ordered group, Toeplitz operator
Received by editor(s): February 20, 1998
Received by editor(s) in revised form: June 30, 1998
Published electronically: August 5, 1999
Additional Notes: This project was supported in part by the Youth Science Foundation of Shanghai Higher Education (No.\ 98QN75).
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia